# SDR DALA2021120607522

- Difficulty date: November 30, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 89,042 hours, 23,439 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:652. CORRECTIVE ACTION: R/R GIRT BAR PWR SWITCH/ PROX. OPS CK ARMING/DISARMING NML. (2035550)
